RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 3, Pages 543–556 (Mi msb5581)  

This article is cited in 1 scientific paper (total in 1 paper)

Zur Theorie der Polynome von S. Bernstein

G. Lorentz


Full text: PDF file (1085 kB)

Bibliographic databases:
Received: 16.09.1936
Language:

Citation: G. Lorentz, “Zur Theorie der Polynome von S. Bernstein”, Rec. Math. [Mat. Sbornik] N.S., 2(44):3 (1937), 543–556

Citation in format AMSBIB
\Bibitem{Lor37}
\by G.~Lorentz
\paper Zur Theorie der Polynome von S.~Bernstein
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 3
\pages 543--556
\mathnet{http://mi.mathnet.ru/msb5581}
\zmath{https://zbmath.org/?q=an:0017.39502|63.0236.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb5581
  • http://mi.mathnet.ru/eng/msb/v44/i3/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Veretennikov, E. V. Veretennikova, “On partial derivatives of multivariate Bernstein polynomials”, Siberian Adv. Math., 26:4 (2016), 294–305  mathnet  crossref  crossref  mathscinet  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:276
    Full text:143
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020